Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 93, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 27, 2013, 7:58 PM EDT for Decatur County, Rush County, Indiana. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 7:58 PM EDT (23:58 UTC)
- Expired
- Jun 27, 2013, 8:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Decatur County, IN, Rush County, IN
The radar
The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:06 PM EDT | TSTM WND DMG | 4 S Glenwood, IN | ONE TREE DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162
WUUS53 KIND 272358
SVRIND
INC031-139-280030-
/O.NEW.KIND.SV.W.0093.130627T2358Z-130628T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
758 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DECATUR COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN RUSH COUNTY IN CENTRAL INDIANA...
* UNTIL 830 PM EDT
* AT 757 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF RUSHVILLE...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLARKSBURG AND LAKE SANTEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3932 8530 3945 8536 3962 8546 3970 8531
3968 8529
TIME...MOT...LOC 2359Z 331DEG 35KT 3955 8534
HAIL...1.25IN
WIND...60MPH
$$
RYAN1 follow-up statement
004
WWUS53 KIND 280015
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT THU JUN 27 2013
INC031-139-280025-
/O.CAN.KIND.SV.W.0093.000000T0000Z-130628T0030Z/
RUSH IN-DECATUR IN-
815 PM EDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DECATUR AND
SOUTHEASTERN RUSH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 3932 8530 3945 8536 3962 8546 3970 8531
3968 8529
TIME...MOT...LOC 0015Z 331DEG 35KT 3941 8525
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 7:26 PM EDT, 32 minutes earlier.
Area forecast discussion, Jun 27, 7:26 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 726 PM EDT THU JUN 27 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 306 PM EDT THU JUN 27 2013 A FRONTAL SYSTEM WILL SETTLE SOUTH INTO THE SOUTHERN STATES AS AN UPPER LOW DIGS SOUTH ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY THIS WEEKEND. THIS FEATURE WILL THEN RETROGRADE WEST ACROSS THE MIDDLE MISSISSIPPI VALLEY MIDWEEK OF NEXT WEEK. THE RESULT WILL BE SHOWER AND OR THUNDERSTORM CHANCES THROUGH NEXT WEEK. WITH THE UPPER LOW NEARBY...TEMPERATURES WILL BE ON THE LOW SIDE FOR THIS TIME OF YEAR WITH AFTERNOON HIGHS ONLY IN THE 70S BY SATURDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 306 PM EDT THU JUN 27 2013 UPPER LOW ACROSS WESTERN ONTARIO WILL DROP SOUTHEAST TO THE NORTHERN GREAT LAKES BY FRIDAY MORNING WITH FAST NORTHWEST FLOW ALOFT ACROSS THE FORECAST AREA. NORTHEASTERN FORECAST AREA WILL BE IN LEFT EXIT REGION OF 50+ KNOT 500 MILLIBAR JET AND WITHIN WANING INSTABILITY AXIS. MEANWHILE...30 KNOT LOW LEVEL JET WILL PARALLEL THE UPPER JETS NORTHWEST TO SOUTHEAST ORIENTATION AND ACROSS OUR SOUTHWESTERN FORECAST. WITH MODELS IN DECENT AGREEMENT...WENT WITH ALLBLEND COMPROMISE WHICH WAS THROWING OUT CHANCE OF POPS NORTHEAST AND SLIGHT CHANCE POPS SOUTHWEST. WITH INSTABILITY WEAKENING...WILL DROP POPS SOUTHWEST OVERNIGHT WITH ONLY SLIGHT CHANCE POPS NORTHEAST. WITH A DECENT AMOUNT OF CLOUDS EXPECTED TO HANG AROUND PER RH ON MODEL TIME SECTIONS...WILL GO AT OR ABOVE SIMILAR MOS TEMPERATURES IN THE MID TO UPPER 60S FOR OVERNIGHT LOWS. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ISSUED AT 306 PM EDT THU JUN 27 2013 MAIN CHALLENGE FOR THE SHORT TERM WILL BE TIMING AND COVERAGE OF POPS ALONG WITH TEMPERATURES. MODELS ARE SIMILAR AND THUS WILL STICK WITH A BLEND THAT SUGGESTS UPPER LOW ACROSS THE GREAT LAKES TONIGHT WILL DIG SOUTHWEST AND BE ACROSS CENTRAL INDIANA BY SUNDAY. THIS WILL BRING IN MORE CLOUD COVER AND CONTINUED POPS. MODEL TIME SECTIONS ARE SHOWING SIGNIFICANT DEEPENING OF MOISTURE ON FRIDAY AND FRIDAY NIGHT AHEAD OF THE UPPER LOW. IN ADDITION...WITH THE UPPER LOW AROUND...THERE WILL BE A MODEST 700-500 MILLIBAR LAPS RATE AXIS ACROSS THE FORECAST AREA. LAPSE RATES WILL BE AROUND 6 DEGREES CENTIGRADE PER KILOMETER. WITH THE COMBO OF MOISTURE...INSTABILITY AND LIFT...WILL KEEP AT LEAST CHANCE POPS IN FOR FRIDAY AND FRIDAY NIGHT WITH GOOD CHANCES BY SUNDAY. SHOULD BE JUST ENOUGH CAPE AROUND TO MENTION THUNDERSTORMS. ACTIVITY SHOULD MAINLY BE DIURNAL AS WELL WITH LOSS OF SUNSHINE MAKING IT MUCH LESS UNSTABLE IF UNSTABLE AT ALL. WITH UPPER LOW AROUND...WILL LEAN AT OR BELOW ALLBLEND AFTERNOON HIGHS AND LEAN WARMER ON OVERNIGHT LOWS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 220 PM EDT THU JUN 27 2013 MODELS ARE CLOSE ENOUGH THROUGH THE LONG TERM THAT THE ALLBLEND INITIALIZATION CAN BE USED FOR MOST ITEMS. AN UPPER LOW AND ASSOCIATED SURFACE LOW WILL MEANDER ACROSS THE AREA THROUGHOUT THE LONG TERM. THIS RESULTS IN DAILY CHANCES FOR RAIN THROUGH THE PERIOD. UNCERTAINTY IS TOO HIGH TO GO ANY HIGHER THAN CHANCE POPS AT ANY ONE TIME. WITH THE UPPER LOW AROUND HIGH TEMPERATURES WILL BE BELOW AVERAGE THROUGH THE PERIOD. && .AVIATION /DISCUSSION FOR THE 28/0000Z TAF ISSUANCE/... ISSUED AT 716 PM EDT THU JUN 27 2013 VFR CONDITIONS ARE EXPECTED FOR DURATION OF TAF PERIOD. THERE IS SOME CONCERN FOR FURTHER SHOWER/THUNDERSTORM DEVELOPMENT UPSTREAM LATER THIS EVENING...BUT CONFIDENCE IS NOT HIGH ENOUGH TO MENTION IN TAFS AT THIS TIME...WILL CONTINUE TO MONITOR CONVECTION CURRENTLY MOVING THROUGH CHICAGO AREA AND ADJUST WITH TAF UPDATES IF NEEDED. DO NOT FEEL THAT MOISTURE WILL BE SUFFICIENT FOR FOG...SO WILL KEEP MENTION OF FOG OUT OF TAFS FOR TONIGHT. NORTHWEST WINDS HAVE BEEN GUSTING UP TO 23 KTS OVER THE LAST SEVERAL HOURS...BUT THESE SHOULD TAPER OFF AFTER SUNSET AND STAY SUSTAINED AT 5 TO 10 KTS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...MK NEAR TERM...MK SHORT TERM...MK LONG TERM....50 AVIATION...TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 27, 4:25 PM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 PM EDT THU JUN 27 2013 INZ021-028>031-035>049-051>057-062>065-070>072-281000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- 425 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS: GUSTY WINDS...HAIL...DANGEROUS LIGHTNING AND HEAVY RAINFALL. TIMING: THIS AFTERNOON AND EVENING. DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION...WITH SCATTERED THUNDERSTORMS AFFECTING CENTRAL INDIANA INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES THROUGH NEXT WEDNESDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING AND LOCALLY HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: IN THE WAKE OF A FRONTAL SYSTEM...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067>069-281000- SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- 425 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: ISOLATED TO SCATTERED THUNDERSTORMS. HAZARDS: GUSTY WINDS...HAIL...DANGEROUS LIGHTNING AND HEAVY RAINFALL. RIVER FLOODING. TIMING: THIS AFTERNOON AND EVENING. RIVER FLOODING ONGOING. DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION...WITH SCATTERED THUNDERSTORMS AFFECTING CENTRAL INDIANA INTO THIS EVENING. FLOODING CONTINUES IN SOME LOCATIONS NEAR THE WABASH AND WHITE RIVERS. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS AND WARNINGS FOR MORE INFORMATION ON RIVER FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES THROUGH NEXT WEDNESDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. RIVER FLOODING ALONG THE WABASH AND WHITE RIVERS ARE LIKELY TO CONTINUE INTO THE WEEKEND. DISCUSSION: IN THE WAKE OF A FRONTAL SYSTEM...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 27, 6:15 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT THU JUN 27 2013
INZ038-040-272245-
MADISON-TIPTON-
615 PM EDT THU JUN 27 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN MADISON AND EASTERN
TIPTON COUNTIES UNTIL 645 PM EDT...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF KOKOMO...MOVING SOUTHEAST AT
30 MPH. THIS STORM PRODUCED HALF DOLLAR SIZE HAIL AND 60 MPH GUSTS
IN KOKOMO AT 605 PM.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS OF 50 TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TIPTON...
ELWOOD...
WINDFALL...
FRANKTON...
THIS STORM HAS WEAKENED SINCE 605 PM BUT MAY INTENSIFY AGAIN...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4041 8586 4039 8585 4038 8586 4038 8584
4022 8573 4022 8602 4040 8614
TIME...MOT...LOC 2213Z 324DEG 25KT 4040 8606
RYANSpecial weather statement, Jun 27, 6:33 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
633 PM EDT THU JUN 27 2013
INZ038>040-272315-
HAMILTON-MADISON-TIPTON-
633 PM EDT THU JUN 27 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN HAMILTON...
SOUTHWESTERN MADISON AND SOUTHEASTERN TIPTON COUNTIES UNTIL 715 PM
EDT...
AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF ELWOOD...OR 17 MILES NORTHWEST OF
ANDERSON...MOVING SOUTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ANDERSON...
FRANKTON...
LAPEL...
RIVER FOREST...
EDGEWOOD...
COUNTRY CLUB HEIGHTS...
WOODLAWN HEIGHTS...
PENDLETON...
INGALLS...
MARKLEVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3995 8557 3995 8558 3995 8566 3995 8586
4029 8604 4032 8575
TIME...MOT...LOC 2233Z 326DEG 36KT 4024 8592
RYANLocal storm report, Jun 27, 6:56 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST KOKOMO 40.48N 86.13W
06/27/2013 E60 MPH HOWARD IN TRAINED SPOTTER
DIME SIZE HAIL ALSO REPORTED.
&&
MDRLocal storm report, Jun 27, 6:58 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
658 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 1 N KOKOMO 40.49N 86.13W
06/27/2013 M0.25 INCH HOWARD IN TRAINED SPOTTER
NEAR THE INTERSECTION OF US ROUTE 31 AND COUNTY ROAD
300N.
&&
MDRSpecial weather statement, Jun 27, 7:01 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT THU JUN 27 2013
INZ040-048-049-057-272345-
HANCOCK-HENRY-MADISON-RUSH-
701 PM EDT THU JUN 27 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN HANCOCK...HENRY...
SOUTHEASTERN MADISON AND NORTHERN RUSH COUNTIES UNTIL 745 PM EDT...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANDERSON...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEW CASTLE...
MIDDLETOWN...
MARKLEVILLE...
SULPHUR SPRINGS...
WILKINSON...
CADIZ...
MOUNT SUMMIT...
SHIRLEY...
KENNARD...
GREENSBORO...
KNIGHTSTOWN...
SPICELAND...
CARTHAGE...
DUNREITH...
LEWISVILLE...
STRAUGHN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3978 8523 3978 8529 3977 8530 3972 8558
4010 8574 4016 8560 4014 8557 4008 8557
4008 8548 3987 8521 3979 8521
TIME...MOT...LOC 2301Z 323DEG 26KT 4005 8564
RYANLocal storm report, Jun 27, 7:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 6 NE RUSHVILLE 39.68N 85.37W
06/27/2013 E0.25 INCH RUSH IN EMERGENCY MNGR
RELAYED REPORT
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:22 PM EDT | Flash Flood Warning | IND | Daviess, Martin | 3 hr |
| Jun 26, 8:58 PM EDT | Flash Flood Warning | IND | Knox | 3 hr |
| Jun 26, 9:06 PM EDT | River Flood Warning | IND | Knox, Sullivan | 6 days |
| Jun 26, 10:30 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 6 hr |
| Jun 26, 10:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 65 hr |
| Jun 26, 10:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 54 hr |
| Jun 26, 10:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 4 days |
| Jun 26, 10:44 PM EDT | River Flood Warning | IND | Knox, Sullivan | 59 hr |
| Jun 27, 4:21 AM EDT | Dense Fog Advisory | IND | Bartholomew, Brown, Clay, Daviess, Greene, Hendricks and 14 more | 5 hr |
| Jun 27, 12:08 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 5 days |
| Jun 27, 12:08 PM EDT | River Flood Warning | IND | Gibson, Knox | 5 days |
| Jun 27, 12:08 PM EDT | River Flood Warning | IND | Knox | 54 hr |
| Jun 27, 12:08 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 8 days |
| Jun 27, 5:40 PM EDT | Severe Thunderstorm Warning | IND | Howard | 50 min |
| Jun 27, 6:15 PM EDT | Special Weather Statement | IND | Tipton | 30 min |
| Jun 27, 6:33 PM EDT | Special Weather Statement | IND | Madison | 42 min |
| Jun 27, 7:01 PM EDT | Special Weather Statement | IND | Henry | 44 min |
| Jun 27, 7:15 PM EDT | Severe Thunderstorm Warning | IND | Henry, Madison, Rush | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.